Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Sore muscles, shoulder to palm pain along with hop and leg pain after alcohol consumption. Worrisome?

I drank alcohol last night and got in the pool on and off for a few hours. I figured it could just be sore mussels but the pain was so bad that I was worried it could be worse. My arms from my shoulders to my palms hurt, along with my legs from my hips to the center of my feet . It felt like growing pains times 100 and woke me out of a sleep in tears . Should I be worried? What is this?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
You may have soft tissue injury during fall. You should consult with orthopedician to rule out any fracure or major injury.
You should also take bed rest and medicines such as muscle relaxants.
Stop taking alcohol causing harm to you.
Dr. Mayank Bhargava
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor